# SDR C2XA98IA358

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22727
- Make and model: Emb EMB-120RT
- Aircraft serial: 120177
- System (JASC): 2170 · Humidity Control System
- Part: Separator
- Part number: 44E202A
- Condition: Cracked
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

FLT 3684 - THE CREW REPORTED A LEFT ENGINE DUCT LEAK.  THE CREW SHUT DOWN THE NR 1 ENGINE AND LANDED AT EFD WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE WATER SEPARATOR ON THE LEFT ENGINE BLEED LINE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
